# SDR REXA2014071400683

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 16,319 hours, 10,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMER LIGHTS IN GALLEY HAVE LIGHTS OUT.  REPLACED INOPERATIVE BULBS IN GALLEY EMER LIGHT SIGNS IAW AMM 33-51-05.  OPERATIONS CHECK GOOD.
